# SDR CA070516003

- Difficulty date: May 14, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid
- Condition: Stuck
- Location: Feathering Sys
- Component: Governor
- Component part number: 210949
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT INITIATED START FOLLOWING TURNAROUND AND NOTICED PROP RPM FOLLOWING START WAS ONLY AT 500 RPM AND NOT AT THE NORMAL, ABOVE 1000 RPM AT ENGINE IDLE. ALSO HAD EIS FLASHING AMBER AND RED ON EIS AS PROP WAS OPERATING BELOW 950 RPM. PROP WAS NOT COMING OUT OF FEATHER POSITION. PILOT SHUTDOWN ENGINE. INVESTIGATION REVEALED A STUCK OPEN PROP FEATHERING SOLENOID WHICH DID NOT ALLOW UNFEATHERING OF PROP. ONCE SOLENOID COOLED DOWN SOLENOID FUNCTIONED NORMALLY. REPLACED OVERSPEED GOVERNOR WITH REPAIRED AND TESTED UNIT. (TC# 20070516003)
